Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1999, Volume 39, Number 7, Pages 1098–1118 (Mi zvmmf1645)  

This article is cited in 2 scientific papers (total in 2 papers)

Improving the accuracy of eigenvalues and eigenfunctions of a boundary value problem on semiaxis

E. P. Zhidkov, A. G. Solov'ëv

Joint Institute for Nuclear Research, Dubna, Moskovskaya obl.

Full text: PDF file (3134 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1999, 39:7, 1057–1076

Bibliographic databases:
UDC: 519.624.2
MSC: Primary 34L16; Secondary 34L20
Received: 27.03.1998

Citation: E. P. Zhidkov, A. G. Solov'ëv, “Improving the accuracy of eigenvalues and eigenfunctions of a boundary value problem on semiaxis”, Zh. Vychisl. Mat. Mat. Fiz., 39:7 (1999), 1098–1118; Comput. Math. Math. Phys., 39:7 (1999), 1057–1076

Citation in format AMSBIB
\Bibitem{ZhiSol99}
\by E.~P.~Zhidkov, A.~G.~Solov'\"ev
\paper Improving the accuracy of eigenvalues and eigenfunctions of a boundary value problem on semiaxis
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1999
\vol 39
\issue 7
\pages 1098--1118
\mathnet{http://mi.mathnet.ru/zvmmf1645}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1711801}
\zmath{https://zbmath.org/?q=an:0973.34073}
\transl
\jour Comput. Math. Math. Phys.
\yr 1999
\vol 39
\issue 7
\pages 1057--1076


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1645
  • http://mi.mathnet.ru/eng/zvmmf/v39/i7/p1098

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Soloviev A.G., Sosnin A.N., Zhidkov E.P., “Improving the accuracy of estimation of unknown random variable probability density over empirical data”, Comput Phys Comm, 137:3 (2001), 366–379  crossref  mathscinet  zmath  adsnasa  isi  scopus
    2. E. P. Zhidkov, Yu. Yu. Lobanov, V. D. Rushaǐ, “Improving the accuracy of multiple integral evaluation by applying Romberg’s method”, Comput. Math. Math. Phys., 49:2 (2009), 224–231  mathnet  crossref  mathscinet  zmath  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:237
    Full text:81
    References:54
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021